U.S. doctors online nowAsk doctors free
Pittsburgh, Pennsylvania
A 29-year-old female asked:

Im on bactrum for a uti on fourth day of medicine. now i have a fever, lower back pains, chills and fatigue. is it flu or something else?

1 doctor answer1 doctor weighed in
Dr. David Reynoso
undefined 9 years experience
Spread to kidney?: I always worry about a kidney infection in a patient whom I have a treat for urinary tract infection. If you have high fever, nausea, vomiting, or flank pain, you may want to seek medical help to get a urine culture and treat the bacteria that is actually causing you symptoms. Sometimes this requires intravenous antibiotics

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 22, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.